# SDR USAA060758

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 S-10R CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW 51-10-02 DWG 65-46541, DEFECT SIZE: .25 INCH.
